I sweat alot. It's summertime in Florida. I've tryed hats, I've even tryed the "sweat gutr" but I feel like the Rogaine is sweating off my hair and scalp and down my face. It doesn't irritate my eyes but I notice a new taste in my mouth that I can only assume is the Rogaine. Is this something I should be concerned about? The people on the other end of the 800 number couldn't(or wouldn't divulge) offer info.
I'm not sure the benefits of this product are worth the risks or costs. The manufacturer may not be helpful on the phone, but Rogaine is required to include the same list of warnings other drugs provide, and I would advise reading it thoroughly . The product interferes with the action of testosterone in the scalp, and I don't see how it could be completely harmless if ingested regularly.
Excellent point. Which is why I am hoping there is a solution I've overlooked to completely prevent sweat from my head from getting into my face. Perhaps some type of hat someone has had sucess with? But I'm with you, using the product is not worth the rish otherwise.